# SDR DALA2016050603741

- Difficulty date: May 1, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE INTERCOSTAL INBD AND OTBD SIDE BETWEEN BS 1400-1420, LBL-16. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REF SRM.  R & R INTERCOSTAL AT AFT CARGO COMPT BETWEEN BS 1400 TO BS 1420, LBL 16 REF DWG AND SRM.
